MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CMC HYSTEROSCOPY PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CMC HYSTEROSCOPY PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10556
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being filed due to a retrospective review of complaints.This complaint has been reopened for further investigation.A user facility medwatch report (#(b)(4)) was received reporting contaminated cmc hysteroscopy pack.After patient was asleep for surgical procedure, supply on the sterile field was contaminated from factory.Suction tubing contaminated with red substance on outside of tubing.All sterile supplies and instruments on the field had to be replaced.Suction tubing saved for quality.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
After patient was asleep for surgical procedure, supply on the sterile field was contaminated from factory.Suction tubing contaminated with red substance on outside of tubing.All sterile supplies and instruments on the field had to be replaced.Suction tubing saved for quality.(cmc hysteroscopy pack).
 
Additional Manufacturer Narrative
A supplier corrective action request (scar) was issued to the tubing supplier conmed.Potential root cause: raw material (resin) with foreign matter from conmed's supplier.The following corrective actions have taken place by conmed: requested an incoming inspection of the resin of 30 lots.The device history record (cips) for the resin part numbers will be updated in order to include the inspection of resin.Deroyal no longer receives this product from conmed.Quality control issued a memo which was reviewed with the supervisors and assembly personnel to be more aware of any debris, discoloring, colored /unknown substances, etc.On products.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CMC HYSTEROSCOPY PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
MDR Report Key12258390
Report Number3005011024-2021-00007
Device Sequence Number20084096
Product Code LRO
UDI-Device Identifier00749756364287
UDI-Public00749756364287
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number89-10556
Device Catalogue Number89-10556
Device Lot Number53218193
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer12/28/2020
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1